Alert archive / Texas / Flash Flood Watches in 2016

Flash Flood Watch 9, NWS Midland/Odessa, TX

September 24, 201618 counties in Texas

NWS Midland/Odessa, TX issued this flash flood watch at Sep 24, 2016, 3:42 AM CDT for 18 counties in Texas. It took effect at Sep 24, 2016, 7:00 PM CDT. It was in force for 28 hr.

The area

The counties it named.

The facts

Issued
Sep 24, 2016, 3:42 AM CDT (08:42 UTC)
In effect from
Sep 24, 2016, 7:00 PM CDT
Expired
Sep 25, 2016, 11:21 PM CDT
In force
28 hr
Issued by
NWS Midland/Odessa, TX
Flood severity
None

Counties Andrews County, TX, Borden County, TX, Crane County, TX, Dawson County, TX, Ector County, TX, Gaines County, TX, Glasscock County, TX, Howard County, TX, Martin County, TX, Midland County, TX, Mitchell County, TX, Pecos County, TX, Reagan County, TX, Scurry County, TX, Terrell County, TX, Upton County, TX, Ward County, TX, Winkler County, TX

The radar

The Midland/Odessa radar (KMAF), 13 km from the middle of the area, began a volume at 08:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 00:00Z, 8.7 hours before the alert went out and 14 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 00:00Z on 2016-09-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 596 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 00:00Z on 2016-09-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 2 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
596 J/kg
Mixed-layer CIN
-17 J/kg
Mixed-layer LCL
2031 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
2 m²/s²
0-3 km storm-relative helicity
20 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

494 
WGUS64 KMAF 240842
FFAMAF

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
342 AM CDT SAT SEP 24 2016

...FLASH FLOOD WATCH IN EFFECT FROM THIS EVENING THROUGH MONDAY
MORNING FOR THE PERMIAN BASIN...LOWER TRANS PECOS...AND BIG BEND
AREA...

.ABUNDANT SUBTROPICAL MOISTURE WILL CONTINUE TO INCREASE OVER THE
REGION THROUGH SUNDAY NIGHT. THIS MOISTURE WILL INTERACT WITH A
POTENT UPPER TROUGH BEGINNING TONIGHT AND A STRONG COLD FRONT ON
SUNDAY TO RESULT IN WIDESPREAD SHOWERS AND THUNDERSTORMS ACROSS
WEST TEXAS. THERE IS A SIGNIFICANT THREAT OF HEAVY RAINFALL...WITH
RAINFALL TOTALS OF 3 TO 5 INCHES POSSIBLE ACROSS THE PERMIAN
BASIN...LOWER TRANS PECOS...AND BIG BEND AREA. POTENTIALLY SLOW
MOVING STORMS COULD RESULT IN LOCALLY HIGHER RAINFALL AMOUNTS.

TXZ045>048-050>053-060>063-067>070-075-081-082-242200-
/O.NEW.KMAF.FF.A.0009.160925T0000Z-160926T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GAINES-DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN-PECOS-
BIG BEND AREA-TERRELL-
INCLUDING THE CITIES OF...SEMINOLE...LAMESA...GAIL...SNYDER...
ANDREWS...STANTON...BIG SPRING...COLORADO CITY...KERMIT...
ODESSA...MIDLAND...GARDEN CITY...MONAHANS...CRANE...MCCAMEY...
RANKIN...BIG LAKE...FORT STOCKTON...BIG BEND NP...MARATHON...
DRYDEN...SANDERSON
342 AM CDT SAT SEP 24 2016

...FLASH FLOOD WATCH IN EFFECT FROM THIS EVENING THROUGH MONDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A

* FLASH FLOOD WATCH FOR PORTIONS OF SOUTHWEST AND WEST
  TEXAS...INCLUDING THE FOLLOWING AREAS...THE PERMIAN
  BASIN...LOWER TRANS PECOS...AND BIG BEND AREA.

* FROM 7 PM CDT THIS EVENING THROUGH MONDAY MORNING

* HEAVY RAINFALL AMOUNTS OF 3 TO 5 INCHES WITH LOCALLY HIGHER
  AMOUNTS POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$
4 follow-up statements
994 
WGUS64 KMAF 241856
FFAMAF

FLOOD WATCH
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
156 PM CDT SAT SEP 24 2016

...FLASH FLOOD WATCH IN EFFECT FROM THIS EVENING THROUGH MONDAY
MORNING FOR THE PERMIAN BASIN...LOWER TRANS PECOS...AND BIG BEND
AREA...

.ABUNDANT SUBTROPICAL MOISTURE WILL CONTINUE TO INCREASE OVER THE
REGION THROUGH SUNDAY NIGHT. THIS MOISTURE WILL INTERACT WITH A
POTENT UPPER TROUGH BEGINNING TONIGHT AND A STRONG COLD FRONT ON
SUNDAY TO RESULT IN WIDESPREAD SHOWERS AND THUNDERSTORMS ACROSS
WEST TEXAS. THERE IS A SIGNIFICANT THREAT OF HEAVY RAINFALL...
WITH RAINFALL TOTALS OF 3 TO 5 INCHES POSSIBLE ACROSS THE PERMIAN
BASIN...LOWER TRANS PECOS...AND BIG BEND AREA. POTENTIALLY SLOW
MOVING STORMS COULD RESULT IN LOCALLY HIGHER RAINFALL AMOUNTS.

TXZ045>048-050>053-060>063-067>070-075-081-082-251000-
/O.CON.KMAF.FF.A.0009.160925T0000Z-160926T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GAINES-DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN-PECOS-
BIG BEND AREA-TERRELL-
INCLUDING THE CITIES OF...SEMINOLE...LAMESA...GAIL...SNYDER...
ANDREWS...STANTON...BIG SPRING...COLORADO CITY...KERMIT...
ODESSA...MIDLAND...GARDEN CITY...MONAHANS...CRANE...MCCAMEY...
RANKIN...BIG LAKE...FORT STOCKTON...BIG BEND NP...MARATHON...
DRYDEN...SANDERSON
156 PM CDT SAT SEP 24 2016

...FLASH FLOOD WATCH REMAINS IN EFFECT FROM 7 PM CDT THIS EVENING
THROUGH MONDAY MORNING...

THE FLASH FLOOD WATCH CONTINUES FOR

* FLASH FLOOD WATCH FOR PORTIONS OF SOUTHWEST AND WEST
  TEXAS...INCLUDING THE FOLLOWING AREAS...THE PERMIAN
  BASIN...LOWER TRANS PECOS...AND BIG BEND AREA.

* FROM 7 PM CDT THIS EVENING THROUGH MONDAY MORNING

* HEAVY RAINFALL AMOUNTS OF 3 TO 5 INCHES WITH LOCALLY HIGHER 
  AMOUNTS POSSIBLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$
595 
WGUS64 KMAF 250918
FFAMAF

FLOOD WATCH
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
418 AM CDT SUN SEP 25 2016

...FLASH FLOOD WATCH IS IN EFFECT FROM THROUGH MONDAY MORNING FOR
THE PERMIAN BASIN...LOWER TRANS PECOS...AND BIG BEND AREA...

.ABUNDANT SUBTROPICAL MOISTURE WILL CONTINUE TO INCREASE OVER THE
REGION THROUGH TONIGHT. THIS MOISTURE WILL INTERACT WITH A POTENT
UPPER TROUGH AND A STRONG COLD FRONT ON SUNDAY TO RESULT IN
WIDESPREAD SHOWERS AND THUNDERSTORMS ACROSS WEST TEXAS. THERE IS A
SIGNIFICANT THREAT OF HEAVY RAINFALL...WITH RAINFALL TOTALS OF 3
TO 5 INCHES POSSIBLE ACROSS THE PERMIAN BASIN...LOWER TRANS
PECOS...AND BIG BEND AREA. POTENTIALLY SLOW MOVING STORMS COULD
RESULT IN LOCALLY HIGHER RAINFALL AMOUNTS.

TXZ045>048-050>053-060>063-067>070-075-081-082-252015-
/O.CON.KMAF.FF.A.0009.000000T0000Z-160926T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GAINES-DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN-PECOS-
BIG BEND AREA-TERRELL-
INCLUDING THE CITIES OF...SEMINOLE...LAMESA...GAIL...SNYDER...
ANDREWS...STANTON...BIG SPRING...COLORADO CITY...KERMIT...
ODESSA...MIDLAND...GARDEN CITY...MONAHANS...CRANE...MCCAMEY...
RANKIN...BIG LAKE...FORT STOCKTON...BIG BEND NP...MARATHON...
DRYDEN...SANDERSON
418 AM CDT SUN SEP 25 2016

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH MONDAY MORNING...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF SOUTHWEST TEXAS AND WESTERN TEXAS...INCLUDING THE 
  FOLLOWING AREAS...IN SOUTHWEST TEXAS...BIG BEND AREA...PECOS 
  AND TERRELL. IN WESTERN TEXAS...ANDREWS...BORDEN...CRANE... 
  DAWSON...ECTOR...GAINES...GLASSCOCK...HOWARD...MARTIN... 
  MIDLAND...MITCHELL...REAGAN...SCURRY...UPTON...WARD AND 
  WINKLER. 

* THROUGH MONDAY MORNING

* HEAVY RAINFALL AMOUNTS OF 3 TO 5 INCHES WITH LOCALLY HIGHER 
  AMOUNTS POSSIBLE. 

* SMALL STREAMS AND CREEKS COULD EXPERIENCE FLOODING AND RESULT 
  IN FLOODED LOW WATER CROSSINGS. NEVER DRIVE ACROSS A ROAD 
  COVERED IN WATER. TURN AROUND...DON'T DROWN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$
779 
WGUS64 KMAF 251905
FFAMAF

FLOOD WATCH
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
205 PM CDT SUN SEP 25 2016

...FLASH FLOOD WATCH IS IN EFFECT UNTIL MONDAY MORNING FOR
LOCATIONS ALONG AND EAST OF A SNYDER TO GARDEN CITY TO MCCAMEY TO
BIG BEND LINE...

.ABUNDANT SUBTROPICAL MOISTURE WILL REMAIN IN PLACE OVER THE
REGION THROUGH TONIGHT. THIS MOISTURE WILL INTERACT WITH A POTENT
UPPER TROUGH AND A STRONG COLD FRONT TONIGHT AND RESULT IN
WIDESPREAD SHOWERS AND THUNDERSTORMS ACROSS WEST TEXAS. THE
HEAVIEST RAINFALL IS EXPECTED TO FALL OVER SCURRY, MITCHELL,
GLASSCOCK, REAGAN, UPTON, PECOS, TERRELL AND BREWSTER COUNTIES.
THERE IS A SIGNIFICANT THREAT OF HEAVY RAINFALL, WITH ADDITIONAL
RAINFALL TOTALS IN THESE AREAS OF 2 TO 4 INCHES POSSIBLE.
LOCATIONS FARTHER WEST OF THE ABOVE AREAS COULD SEE 1 TO 2 INCH
AMOUNTS.

TXZ045>047-050>052-060>062-067-068-252015-
/O.CAN.KMAF.FF.A.0009.000000T0000Z-160926T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GAINES-DAWSON-BORDEN-ANDREWS-MARTIN-HOWARD-WINKLER-ECTOR-MIDLAND-
WARD-CRANE-
INCLUDING THE CITIES OF...SEMINOLE...LAMESA...GAIL...ANDREWS...
STANTON...BIG SPRING...KERMIT...ODESSA...MIDLAND...MONAHANS...
CRANE
205 PM CDT SUN SEP 25 2016

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR THE NORTHERN AND CENTRAL PERMIAN BASIN 
IN WEST TEXAS HAS BEEN CANCELLED. LOCALLY HEAVY RAINFALL COULD
STILL OCCUR OVER THESE AREAS, BUT FLASH FLOODING IS EXPECTED TO BE
ISOLATED. 

$$

TXZ048-053-063-069-070-075-081-082-261015-
/O.CON.KMAF.FF.A.0009.000000T0000Z-160926T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SCURRY-MITCHELL-GLASSCOCK-UPTON-REAGAN-PECOS-BIG BEND AREA-
TERRELL-
INCLUDING THE CITIES OF...SNYDER...COLORADO CITY...GARDEN CITY...
MCCAMEY...RANKIN...BIG LAKE...FORT STOCKTON...BIG BEND NP...
MARATHON...DRYDEN...SANDERSON
205 PM CDT SUN SEP 25 2016

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH MONDAY MORNING...

THE FLASH FLOOD WATCH CONTINUES FOR

* SCURRY...MITCHELL...GLASSCOCK...REAGAN...UPTON...PECOS AND
  BREWSTER COUNTIES

* THROUGH MONDAY MORNING

* ADDITIONAL HEAVY RAINFALL AMOUNTS OF 2 TO 4 INCHES WITH LOCALLY
  HIGHER AMOUNTS POSSIBLE.

* SMALL STREAMS AND CREEKS COULD EXPERIENCE FLOODING AND RESULT 
  IN FLOODED LOW WATER CROSSINGS. NEVER DRIVE ACROSS A ROAD 
  COVERED IN WATER. TURN AROUND...DON'T DROWN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$
116 
WGUS64 KMAF 260421
FFAMAF

FLOOD WATCH
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1121 PM CDT SUN SEP 25 2016

...FLASH FLOOD WATCH HAS BEEN CANCELLED...

.THE THREAT OF HEAVY RAINFALL HAS ENDED ACROSS THE
AREA...THEREFORE THE FLASH FLOOD WATCH HAS BEEN CANCELLED.

TXZ048-053-063-069-070-075-081-082-260530-
/O.CAN.KMAF.FF.A.0009.000000T0000Z-160926T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SCURRY-MITCHELL-GLASSCOCK-UPTON-REAGAN-PECOS-BIG BEND AREA-
TERRELL-
INCLUDING THE CITIES OF...SNYDER...COLORADO CITY...GARDEN CITY...
MCCAMEY...RANKIN...BIG LAKE...FORT STOCKTON...BIG BEND NP...
MARATHON...DRYDEN...SANDERSON
1121 PM CDT SUN SEP 25 2016

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR THE WESTERN LOW ROLLING
PLAINS...EASTERN PERMIAN BASIN...LOWER TRANS PECOS...AND BIG BEND
AREA HAS BEEN CANCELLED. WHILE ADDITIONAL RAINFALL MAY BE POSSIBLE
OVER THESE AREAS...THE THREAT FOR WIDESPREAD FLASH FLOODING HAS
ENDED.

$$

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this flash flood watch went out at Sep 24, 12:32 AM CDT, 3 hours 10 minutes earlier.

Area forecast discussion, Sep 24, 12:32 AM CDT, 3 hours 10 minutes before
Area Forecast Discussion
National Weather Service Midland/Odessa TX
1232 AM CDT SAT SEP 24 2016

.DISCUSSION...
See aviation discussion below.

&&

.AVIATION...
A few -SHRA are across the west, mostly dissipating. A mid cloud deck
from SE NM to around Presidio was slowly moving e-ne with clouds mostly
BKN120. For now have kept MVFR CIGS out of forecast and a developing
30-40kt LLJ will keep wind up 10-15kt at most places, especially
FST/MAF. Otherwise the more noticeable wx changes are not expected
until after this forecast period including low CIGS, wind shift
with front and high end PoPs.

&&

.PRELIMINARY POINT TEMPS/POPS...
Big Spring                     90  69  70  53 /  60  70  90  90
Carlsbad                       87  63  69  58 /  10  20  60  40
Dryden                         92  72  75  64 /  30  70  90  50
Fort Stockton                  90  68  70  58 /  40  60  90  50
Guadalupe Pass                 77  60  62  50 /  10  20  60  60
Hobbs                          84  63  68  54 /  30  30  70  40
Marfa                          83  61  65  57 /  50  50  70  40
Midland Intl Airport           88  68  70  56 /  50  70  90  70
Odessa                         88  67  70  54 /  50  70  90  60
Wink                           91  68  72  58 /  30  40  80  40

&&

.MAF Watches/Warnings/Advisories...
NM...None.
TX...None.
&&
Hazardous weather outlook, Sep 23, 12:20 PM CDT, 15 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1220 PM CDT FRI SEP 23 2016

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-241730-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS-
LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN-
DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU-
BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS-
1220 PM CDT FRI SEP 23 2016 /1120 AM MDT FRI SEP 23 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW
MEXICO...SOUTHWEST TEXAS AND WESTERN TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS THIS AFTERNOON AND TONIGHT...
ALONG AND WEST OF A SNYDER...TO FORT STOCKTON...TO PRESIDIO LINE.
BEST CHANCES WILL BE OVER THE WESTERN LOW ROLLING PLAINS. STRONGER
STORMS WILL BE ACCOMPANIED BY FREQUENT LIGHTNING...GUSTY WINDS...
SMALL HAIL...AND BRIEF...HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THUNDERSTORM CHANCES INCREASE ACROSS WEST TEXAS AND MOST OF
SOUTHEAST NEW MEXICO SATURDAY AND SATURDAY NIGHT. STRONGER STORMS
WILL BE ACCOMPANIED BY FREQUENT LIGHTNING...HEAVY RAINFALL
RESULTING IN LOCALIZED FLASH FLOODING...WIND GUSTS IN EXCESS OF 50
MPH...AND SMALL HAIL. A FEW STORMS COULD BE SEVERE...WITH
DAMAGING WINDS AND LARGE HAIL.

NUMEROUS...WIDESPREAD THUNDERSTORMS ARE EXPECTED SUNDAY...
ESPECIALLY OVER THE WESTERN LOW ROLLING PLAINS...PERMIAN
BASIN...AND LOWER TRANS PECOS.  HEAVY RAINFALL AND FLASH FLOODING
WILL BE THE MAIN THREATS...ACCOMPANIED BY FREQUENT LIGHTNING AND
GUSTY WINDS. A FLASH FLOOD WATCH MAY BE ISSUED WITHIN THE NEXT 24
HOURS.

STRONG NORTHEAST WINDS WILL BE POSSIBLE THROUGH GUADALUPE PASS SUNDAY
AFTERNOON AND SUNDAY NIGHT WITH A FEW GUSTS OF 5O TO 60 MPH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/
HTTP://WEATHER.GOV/MIDLAND

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 24, 3:22 AM CDTHigh Wind WatchMAF11 hr
Sep 24, 1:56 PM CDTHigh Wind WarningMAF47 hr
Sep 24, 2:32 PM CDTSpecial Weather StatementMAFMitchell58 min
Sep 24, 3:13 PM CDTAreal Flood AdvisoryMAFMitchell4 hr
Sep 24, 3:29 PM CDTSpecial Weather StatementMAFScurry46 min
Sep 24, 4:05 PM CDTAreal Flood AdvisoryMAFBorden, Scurry115 min
Sep 24, 5:57 PM CDTFlash Flood WarningMAFMitchell3 hr
Sep 24, 6:47 PM CDTAreal Flood AdvisoryMAFBrewster, Pecos3 hr

Nearby

Flash Flood Watches in Texas, 2016Every flash flood watch in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.